# SDR 2013FA0000454

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N551HP
- Make and model: Cessna T206H
- Aircraft serial: T20608286
- Engine: Lyc TIO540AJ1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6361
- Part serial: 10050803
- Condition: Inoperative
- Location: Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8372.5 HRS MAGNETO INSTALLED.  8509.9 HRS  ENGINE BECAME HARD TO START.  RESET MAGNETO TO ENGINE TIMING AND REPLACED SPARK PLUGS.  8540.2 HRS ENGINE STILL HARD TO START.  REMOVED MAGNETO AND SENT FOR EVALUATION.  INTERNAL TIMING FOUND TO BE INCORRECT.
